About this event
Come have Fun with Cars at the Houston Region SCCA Time Trials #2 at MSR Houston. TrackSprints run from 8 to 10 a.m., and Time Attack runs from 10 a.m. to 2 p.m.
At 2 p.m. the Lone Star Drift Club will take over the track. We recommend you stay and watch the spectacle.
We are limiting the number of entries for maximum track time.
NO WORK ASSIGNMENTS! Just plenty of driving fun.
If you have questions, please contact Zach Mester at TTChair@houscca.com
Competition Classes for the 2022 Season
You will run with your race group in both TrackSprint and Time Attack. Competition classes are intended to create parity. We are classing based on a power-to-weight ratio. Event trophies and end-of-year points will be awarded in the following competition classes for the 2021 season
- 6 lbs to 1 hp and under
- 8 lbs to 1 hp (8 and under)
- 10 lbs to 1 hp (10 and under)
- 12 lbs to 1 hp (12 and under)
- Over 12 lbs to 1 hp (12.01 +)
Don’t know how to class your car? No worries! Sign up, show up, and we will help get you in the right class. Anything that is so modified that we can’t calculate its power needs to bring a recent dyno sheet so we can put you in the right class(or we will do our best to class you). You can still run if you don’t have a dyno sheet , but you will be ineligible for trophies until you provide one. At the Time Trials Director’s discretion, we may choose to award year-end points retroactively once a dyno sheet is provided.
Race Groups: TrackSprint
TrackSprint will be divided into two race groups based on entries. Event organizers will post the race groups/run order at the driver’s meeting each day. If possible, the race groups/run order will be emailed and posted online in advance.
Race Groups: Time Attack
- Novice/Intermediate - If you are a developing driver and not competition licensed, you belong here. Tires are required to have a minimum treadwear rating of 100. If you have a cage, you have to run in the Advanced group regardless of skill due to safety concerns.
- Advanced Street Group - You have some track experience up to a lot of track experience. You are progressing towards a competition license or are competition-licensed. If you don’t have a cage and aren’t a novice, you belong here. Tires are required to have a minimum treadwear rating of 100. If you have a cage, you have to run in the race group.
- Advanced Race Group- If you have a cage, you must run here due to safety concerns. If you spend more on your car than you do on your children and/or wife every year, you belong here. If you don’t have a cage, you must run in the Advanced Street group. There are no treadwear rating limits in this class.
Entry & Supps: Click Here to Download (PDF)
Sanction #: 22-TTRG-58489
The Houston Region SCCA will follow all state and local guidelines regarding COVID-19 as well as any rules designated by MSR Houston.
All participants must have either a weekend or full membership with the SCCA. Don't have an SCCA membership? Click here to acquire one.
TrackSprint drivers will need to show a valid drivers' license.
Time Attack Intermediate and Advanced group drivers should hold a current SCCA Competition or Time Trials license or have a history of tracking events with SCCA or SCCA recognized organizations such as PCA, NASA, CHIN, BMW, PBOC, etc.
Helmets meeting the following standards must be worn while on course:
Snell Memorial Foundation standards EA 2016, SA2020, SA2015, SA2010, SAH2010, SA2005*, M2020D, M2020R, M2015, M2010, M2005*, K2020,
K2015, K2010, K2005*; SFI standards 31.1/2015, 31.1/2010, 31.1/2005*, 41.1/2015, 41.1/2010, 41.1/2005*; ECE 22.05 or R22.05; FIA standards 8860-2018, 8860-2018-ABP, 8859-2015, 8860-2010, 8860-2004; or British spec BS6658-85 type A* are acceptable. Full face or modular helmets shall be worn while competing in an open-wheel car, formula car, or kart. Face shield, goggles, or similar face protection (conventional eyeglasses are not sufficient) shall be worn while competing in any other vehicle with less than the standard-size windshield. For maximum protection, helmets must fit securely and should provide adequate peripheral vision. The chin strap must be securely fastened.
* Not valid after 12-31-2021: Snell SA2005, M2005, K2005; SFI 24.1/2005, 31.1/2005, 41.1/2005; British Standards BS6658-85 type A/FR, BS6658-85 Type A.
Windows, arm restraints, or window nets are required. If you do not have windows, arm restraints or window nets must be used.
Clothing that effectively covers the body from neck to ankles is required, and outerwear must be100% cotton. All drivers must wear shoes that cover the entire foot.
The times listed in the following schedule are approximate. Every effort will be made to adhere to the schedule, but the organizers and officials CANNOT and DO NOT guarantee that delays in the schedule will not occur due to on-track incidents, weather, safety concerns, and other circumstances whether foreseen or not.
- 7:00 a.m. Check-in and on-site Registration for TrackSprint and Time Attack
- 7:00 a.m. Tech inspections (Due to COVID-19 tech inspections will be self-tech. Please present the completed SCCA Time Trials Tech Form (available here) at check-in.
- 7:30 a.m. Mandatory drivers' meeting for TrackSprint
- 8:00 a.m. First TrackSprint group on track
- 8:55 a.m. Second TrackSprint group on track
- 9:30 a.m. Mandatory driver's meeting for Time Attack; mandatory Novice group meeting immediately after the full drivers' meeting
- 9:50 a.m. TrackSprint off track
- 10:00 a.m. Time Attack Advanced Street group on track (20-minute session)
- 10:20 a.m. Time Attack Advanced Race group on track (20-minute session)
- 10:40 a.m. Time Attack Novice/ Intermediate group on track (20-minute session)
- 11:00 a.m. Time Attack Advanced Street group on track (20-minute session)
- 11:20 a.m. Time Attack Advanced Race group on track (20-minute session)
- 11:40 a.m. Time Attack Novice/Intermediate group on track (20-minute session)
- 12:00 p.m. Time Attack Advanced Street group on track (20-minute session)
- 12:20 p.m. Time Attack Advanced Race group on track (20-minute session)
- 12:40 p.m. Time Attack Novice/Intermediate group on track (20-minute session)
- 1:00 p.m. Time Attack Advanced Street group on track (20-minute session)
- 1:20 p.m. Time Attack Advanced Race group on track (20-minute session)
- 1:40 p.m. Time Attack Novice/Intermediate group on track (20-minute session)